# SDR FDEA202011142847

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N877FD
- Make and model: Boeing 777
- Aircraft serial: 40683
- Aircraft time: 10,666 hours, 1,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 OVERHEAD EMERGENCY EXIT LIGHT IS INOPERATIVE IN THE SUPERNUMERARY AREA.  RELAMPED  CEILING AREA EMERGENCY LIGHT, REF 777 AMM 33-51-03-2.  OPERATIONS CHECK GOOD.  A/C OK FOR SERVICE.  LAMP P/N P78749-001.
